The reality of the eigenvalues of certain integral equations

Ulf Hellsten

TBD mathscidoc:1701.332096

Arkiv for Matematik, 3, (1), 79-87, 1954.3
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:18 uploaded by arkivadmin ] [ 393 downloads ] [ 0 comments ]
@inproceedings{ulf1954the,
  title={The reality of the eigenvalues of certain integral equations},
  author={Ulf Hellsten},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203418421873905},
  booktitle={Arkiv for Matematik},
  volume={3},
  number={1},
  pages={79-87},
  year={1954},
}
Ulf Hellsten. The reality of the eigenvalues of certain integral equations. 1954. Vol. 3. In Arkiv for Matematik. pp.79-87. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203418421873905.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved